# SDR P5CA9801392

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL ONE CORROSION FOUND MAIN DECK BS 1580 SHEAR TIE AFT FACE, BETWEEN S4R AND S7R.  CORROSION REMOVED AND AREA REPROTECTED AS PER SRM 51-10-01, 53-10-01, 51-10-02.
